# SDR GTIA2018013002380

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,179 hours, 13,982 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING DECENT STRONG ODOR FROM 6000 FEET TO 900' FEET. FOUND BOTH DEOILER SEALS LEAKING ON ENG 1 AND ENG 2 . REMOVED AND REPLACED DE-OILER SEALS ON ENG 1 AND ENG 2 IAW AMM 72-60-31 PER CABIN ODOR OR SMOKE REPORTING SHEET THE ABOVE ITEM WAS ACCOMPLISHED TSM 71-00-00-810-801-A. LEAK CHECK ENG NR 1 & NR 2 DE-OILER NO LEAK NOTED. PER AMM 72-60-31. ACCOMPLISHED CLEANING THE ENVIRONMENTAL CONTROL SYSTEM WITH BOTH ENG. PER AMM 21-00-00 NO DIRTY SOCK SMELL NOTED. ENGINES OK FOR BACK TO SERVICE.
